# SDR QXEA2012091001009

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLOORBEAM AT STA 683 CRACKED.  REMOVED RT FLOORBEAM IAW SRM 51-42-05-02-01.   INSTALLED FLOORBEAM IAW SRM 51-42-05-02-01.
